# SDR 2007FA0000491

- Difficulty date: April 29, 2007
- Submitted: May 31, 2007
- Operation: General aviation
- Aircraft: N9875F
- Make and model: Cessna 182S
- Aircraft serial: 18280141
- Aircraft time: 1,056 hours
- Engine: Lyc IO540*
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 065001790100
- Part serial: 2156
- Condition: Binding
- Location: Aileons
- Part time: 1,056 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT/OWNER REPORTED TO MX THAT ON APPROACH AFTER DISENGAGING AUTOPILOT, AILERONS WERE DIFFICULT TO MOVE. NO WINDS AND STABLE APPROACH MINIMIZED PROBLEM. MX NOTED AILERONS WERE EXTREMELY DIFFICULT TO MOVE, AND FURTHER MOVEMENT COULD HAVE CAUSED EVEN GREATER DIFFICULTY OR COMPLETE IMMOBILIZATION OF THE AILERONS. AILERON SERVO WAS REMOVED AND SENT OUT FOR EXCHANGE. IT WAS NOTED ON REMOVAL THE OUTPUT SHAFT SUPPORT BEARING WAS LOOSE AND BINDING.
